# SDR 9508809989

- Difficulty date: May 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8944E
- Make and model: Doug DC-9-31
- Aircraft serial: 47181
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 937-945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CORROSION ON LONGERON 30, FS 937 TO 945.  REPAIRED LONGERON PER EA 99-094824.
